# SDR ZKG2002F00000

- Difficulty date: January 21, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N7991W
- Make and model: Piper PA 28-180
- Aircraft serial: 282048
- Engine: Lyc O360A3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 622375007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING WINDSHIELDS FOUND UNDER COVERING ON TOP OF INSTRUMENT PANEL.  CORRISON ON SKIN FOR TOP OF INSTRUMENT PANEL, LEFT SIDE.  CORROSION WAS IN THE AREA OF THE GLUE.
